T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

A Class of Maximal Inequalities for Conditional Demimartingales

( Volume 8 Issue 2,February 2021 ) OPEN ACCESS
Author(s):

Xia Lin, De Cheng Feng, YaLi Lu

Keywords:

demi(sub) martingales, conditional demi(sub) martingales, conditional Fubini theorem, maximal inequalities

Abstract:

In this paper, based on conditional Fubini theorem and a maximal inequality for conditional demimartingales, we obtain a class of maximal inequalities for conditional demimartingales.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.8.2.07

Paper Statistics:

Total View : 8 | Downloads : 1 | Page No: 17-20 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.